Affordable Access

Publisher Website

Frenet frames and invariants of timelike ruled surfaces

Authors
Publisher
Elsevier B.V.
Volume
4
Issue
3
Identifiers
DOI: 10.1016/j.asej.2012.10.003
Keywords
  • Minkowski 3-Space
  • Timelike Ruled Surface
  • Curvatures

Abstract

Abstract In this study we give the Frenet frames and Frenet invariants of timelike ruled surfaces. We show that a timelike ruled surface and its directing cone have the same base of Frenet frame. We define instantaneous rotation vectors of the Frenet frames of timelike ruled surfaces. Also we prove the Chasles Theorem for timelike ruled surfaces.

There are no comments yet on this publication. Be the first to share your thoughts.